Egalitarianism in convex fuzzy games
Rodica Branzei,
Dinko Dimitrov and
Stef Tijs
Mathematical Social Sciences, 2004, vol. 47, issue 3, 313-325
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(03)00108-2
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Egalitarianism in convex fuzzy games (2017) 
Working Paper: Egalitarianism in convex fuzzy games (2004) 
Working Paper: Egalitarianism in Convex Fuzzy Games (2002) 
Working Paper: Egalitarianism in Convex Fuzzy Games (2002) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:47:y:2004:i:3:p:313-325
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().